# SDR 2008UALA00108

- Difficulty date: January 7, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 41,670 hours, 5,039 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Pressure Switch
- Part number: 1G390
- Condition: Failed
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOST POTABLE WATER SYSTEM PRESSURE.  REPLACED S251 PRESSURE SWITCH AND RPL INLINE FILTER.
